# SDR REXA201000237

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 4,651 hours, 3,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC69039014702
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR (MLG) WHEEL BIN WAS FOUND WITH TWO CRACKS ON THE INNER SURFACE.  THE FIRST CRACK IS ON THE BIN CAP AND THE DAMAGE IS LOCATED AT THE 3 O’CLOCK POSITION AND 6 INCHES FROM THE CENTER POINT.  THIS CRACK MEASURES 3 INCHES IN LENGTH, 0.063 INCH WIDE AND IS CONTAINED IN THE FIRST 2 - 3 FABRIC LAYERS.  THE SECOND CRACK IS LOCATED ON THE SIDE WALL AT THE 3 O’CLOCK POSITION AND 11 INCHES ABOVE THE WHEEL BRUSHES. THE CRACK AT THIS LOCATION IS RECORDED AS 6.0 INCHES IN LENGTH, 0.063 INCH WIDE AND CONTAINED IN THE FIRST COUPLE FABRIC LAYERS.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-245. FLY ON TO NEXT C CHECK NOT TO EXCEED 5000 FH AT WHICH TIME ACCOMPLISH A PERMANENT REPAIR IN ACCORDANCE WITH SRM 53-00-00, TASK 53-00-00-201-002.
